Journal of Mathematical Finance

Vol.4 No.1(2014), Paper ID 42222, 8 pages



Game Russian Options for Double Exponential Jump Diffusion Processes


Atsuo Suzuki, Katsushige Sawaki


Meijo University, Gifu, Japan
Aoyama Gakuin University, Sagamihara, Japan


Copyright © 2014 Atsuo Suzuki, Katsushige Sawaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Suzuki and K. Sawaki, "Game Russian Options for Double Exponential Jump Diffusion Processes," Journal of Mathematical Finance, Vol. 4 No. 1, 2014, pp. 47-54. doi: 10.4236/jmf.2014.41005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.